# SDR ASOA2014041610368

- Difficulty date: March 24, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,787 hours, 10,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 CORRODED S26 LT-RT.  BLENDED AND REMOVED CORROSION ON FRAME IAW SRM 51-21-06-001-001-A01.
